# SDR USAA960581

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A31921004
- Condition: Corroded
- Location: Bs 15400-16495
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND LIGHT SURFACE ATTACK CORROSION AT BL 600 RT STA 15400 - STA 16495 SEAT TRACK.  SPLICED SEAT TRACK AT STA 15400 AND STA 16495 (FACTORY SPLICE) PER SRM 53-02-15 CHAIR RAIL REPAIR.  (X)
